MathSciNet Relay Station
MathSciNet bibliographic data
MR3167458 65D30 (46B04)
Sawa, Masanori; Xu, Yuan On positive cubature rules on the simplex and isometric embeddings. Math. Comp. 83 (2014), no. 287, 1251–1277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement